# SDR CHQA200800052

- Difficulty date: March 15, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N638BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7311
- Aircraft time: 19,172 hours, 16,123 cycles
- Engine: Ge CF343B1
- Engine time: 19,172 hours, 16,123 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Part number: M8372395R10054
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAF TO IAH - WHILE CLIMBING THROUGH 17,000 FT, THE CREW RECEIVED AT L REV UNLOCKED MESSAGE ON EICAS WITH A REV ICON ON THE N1 GAUGE.  THERE WAS NO DEGRADATION OF AIRCRAFT PERFORMANCE NOTED.  THE CREW PERFORMED THE APPROPRIATE CHECKLISTS AND RETURNED TO MAF.  MAINTENANCE STOWED THE THRUST REVERSER AND DEFERRED IT.  WHILE WORKING TO CLEAR THE DEFERRAL ON THE TRUST REVERSER, THE CONNECTOR ON THE REVERSER POWER DRIVE UNIT WAS DISCOVERED TO BE LOOSE.  AFTER RECONNECTING THE CONNECTOR, THE REVERSER OPERATED NORMALLY.
